# SDR QXEA0300531

- Difficulty date: April 26, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 10,505 hours, 14,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROW 1. REMOVED AND REPLACED LIGHT ASSEMBLY AT FORWARD SECTION OF TRACK LIGHTING. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
